I have had spotting blood/brown discharge on and off for the last month however I am still taking my pill, is this normal? My week break is not for another few days..I don't know what's wrong, I've been told it can mean my pill isn't strong enough so I changed pill, this is my 2nd pack so things should have settled down by now.
The pill can cause this - especially if you've been on it for quite a while. Some times our bodies just stop working well with it and you need to change to a different type of pill. Bacterial infections or STD's can also cause this so I would suggest seeing a doctor to see what the issue is that is causing this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.